Ask an expert
Question

19 Apr 2006

Side effects of Melodene
My GP changed me from Triphasal to Melodene as I was getting Migraines . I am 43 and had been on Triphasal for 15 years. I still get headaches with Melodene, though not as severe. I have now hurt the ligaments in my back by cleaning floors - the physio thinks hormonal changes have caused the ligaments to weaken. Is this possibly a result of the change in the pill? Are the headaches still a cause for concern? Thankyou
Answer 1,406 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The headaches are a cause for concern. You should probably use a different form of contraception to the Pill, especially as you are over 40. Hormones can affect bone thickness but would not result in you hurting a ligament.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20008 votes
Vote